Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Red, itchy rash on thighs, knees, buttocks, stomach. Applied betnovate cream. Treatment?

Hi , i have a red itchy rash , on my thighs,parts of my knees, buttocks and,a little on my stomach, it is very red, with little darker red spots in the rash itself......I have been putting betnovate cream on which seems to help a bit, but as soon as i stop putting the cream on the rash returns, i try not to scratch , but seem to sctatch in my sleep, can you help please?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
It is fungal infection.,
use only antifungal cream and oral fluconazole ..,
Groin areas..use dusting powder which contains clotrimazole..,
Keep always dry and clean at skin fold areas..,
Answered: Sun, 27 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor